advertisement
Question
Posted by: frikka | 2008/01/03

menopause

Ek is 53 jaar oud en het 'n algehele historektomie gehad. Ek gebruik nou al vir plus minus 4 jaar HVT pilletjies. Ek het dit nou gestaak aangesien ek gemoeid is met spatare en 'n familiegeskiedenis van trombose het. Ek het ook 'n paar weke gelede 'n brandpyn onder my voet ervaar en nou is daar 'n swelling in die holte van my voet ek kan nie gemaklik loop nie. Kan dit dalk wees as gevolg van die gebruik van die HVT en kan ek die pille heeltemal staak?
Anoniem

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The swelling under the foot is unlikely to be related to HRT. There are advanatages and disadvantages to HRT and you would have to weigh both of these up. Advantages are protection against osteoporosis and colon cancer and relief of symptoms. Disadvantages are a slightly increased risk of breast cancer and possibly an increase in thrombosis.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement